Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes dizziness and nosebleeds with blurred vision?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Hi I am suffering with a headache that has lasted for over a week, dizziness, nosebleeds and exhaustion. My vision is also blurred. Despite taking tablets for migraine, it keeps coming back!
Posted Thu, 27 Feb 2014 in Headache and Migraines
Answered by Dr. Guru 1 hour later
Brief Answer: I think that high BP is the cause for your symptms Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Your complaints of headache that for over a week, dizziness, nosebleeds, blurred vision hint towards raised blood pressure. Headache that is not improving with classic headache and migraine medicines is also a feature for high BP as cause. Please get you blood pressurechecked as soon as possible. Not just one reading but serial readings are needed to assess properly. Also, I feel that the symptoms described by you needs an emergency evaluation and treatment. Please visit ER at the earliest. Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor